Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 53, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jul 2, 2023, 3:21 PM CDT for Massac County, Illinois; Ballard County, McCracken County, Kentucky. It was in force for 9 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2023, 3:21 PM CDT (20:21 UTC)
- Expired
- Jul 2, 2023, 3:30 PM CDT
- In force
- 9 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Massac County, IL, Ballard County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 21 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 3:34 PM CDT | TSTM WND DMG | Round Knob, IL | Tree blown down. Outbuildings lost. |
| Jul 2, 3:34 PM CDT | TSTM WND DMG | Round Knob, IL | Tree blown down. Outbuildings lost. |
| Jul 2, 3:34 PM CDT | TSTM WND DMG | Round Knob, IL | Tree blown down. Outbuildings lost. |
| Jul 2, 3:36 PM CDT | TSTM WND DMG | Round Knob, IL | Multiple tree branches scattered around, some large. |
| Jul 2, 3:36 PM CDT | TSTM WND DMG | Round Knob, IL | Multiple tree branches scattered around, some large. |
| Jul 2, 3:36 PM CDT | TSTM WND DMG | Round Knob, IL | Multiple tree branches scattered around, some large. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 12:33 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1255 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted.
501
WFUS53 KPAH 022021
TORPAH
ILC127-KYC007-145-022045-
/O.NEW.KPAH.TO.W.0053.230702T2021Z-230702T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
321 PM CDT Sun Jul 2 2023
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Northwestern Massac County in southern Illinois...
North central Ballard County in western Kentucky...
Northwestern McCracken County in western Kentucky...
* Until 345 PM CDT.
* At 321 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Karnak, or 10 miles north of La Center, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Massac, north central Ballard and northwestern
McCracken Counties, including the following locations... Joppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3722 8897 3723 8895 3722 8894 3723 8894
3723 8893 3724 8893 3730 8877 3720 8870
3719 8894
TIME...MOT...LOC 2021Z 262DEG 36KT 3722 8891
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG2 follow-up statements
849
WWUS53 KPAH 022025
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
325 PM CDT Sun Jul 2 2023
KYC007-022034-
/O.CAN.KPAH.TO.W.0053.000000T0000Z-230702T2045Z/
Ballard KY-
325 PM CDT Sun Jul 2 2023
...THE TORNADO WARNING FOR NORTH CENTRAL BALLARD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has
moved out of the warned area. Therefore, the warning
has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and western Kentucky.
LAT...LON 3721 8892 3722 8893 3724 8893 3730 8877
3720 8870 3719 8892
TIME...MOT...LOC 2024Z 264DEG 34KT 3721 8888
$$
ILC127-KYC145-022045-
/O.CON.KPAH.TO.W.0053.000000T0000Z-230702T2045Z/
Massac IL-McCracken KY-
325 PM CDT Sun Jul 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN MASSAC AND NORTHWESTERN MCCRACKEN COUNTIES...
At 324 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Karnak, or 8 miles northwest of
Metropolis, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Joppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3721 8892 3722 8893 3724 8893 3730 8877
3720 8870 3719 8892
TIME...MOT...LOC 2024Z 264DEG 34KT 3721 8888
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG798
WWUS53 KPAH 022030
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
330 PM CDT Sun Jul 2 2023
ILC127-KYC145-022040-
/O.CAN.KPAH.TO.W.0053.000000T0000Z-230702T2045Z/
Massac IL-McCracken KY-
330 PM CDT Sun Jul 2 2023
...THE TORNADO WARNING FOR NORTHWESTERN MASSAC AND NORTHWESTERN
MCCRACKEN COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and western Kentucky.
LAT...LON 3721 8892 3722 8893 3724 8893 3730 8877
3720 8870 3719 8892
TIME...MOT...LOC 2028Z 262DEG 36KT 3722 8880
$$
JGGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 2, 3:19 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 2, 3:19 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Paducah KY 319 PM CDT Sun Jul 2 2023 .SHORT TERM...(Tonight through Tuesday night) Issued at 317 PM CDT Sun Jul 2 2023 Yet another stormy day today will be the main weather concern for the week. Isolated showers and thunderstorms have developed across much of the Quad State (mainly SEMO, Southern Illinois, and the Evansville Tri-State), progressing northeastward. Strong to severe storms are expected and a Severe Thunderstorm Watch covers the entire CWA until 8pm central. Development this afternoon is likely to continue to be along an axis near the Ohio River, then drift south into Western Kentucky for the late afternoon to early evening hours. Temperatures today have reached the mid-80s in northern areas to near 90 elsewhere. Thunderstorm downdrafts and outflow boundaries, along with increased cloud cover, will limit further rises in temperature this afternoon. Dew points are in the 70s across the Quad State, slightly overperforming the forecast, resulting in plenty of moisture for convection to tap into. MLCAPE of around 3000 and DCAPE just over 1000 will produce a damaging wind threat, which is highlighted in the Enhanced Risk over Western Kentucky. Large hail is a consideration, particularly earlier in the event. Shear is adequate for convection, but relatively meager; the tornado threat is low. With storms progressing northeastward with subsequent development behind the initial storms, the potential for training thunderstorms with heavy rainfall rates could result in some flooding issues despite the relatively quick storm motion. This is especially the case in areas that received heavy rain in previous days such as Southwest Indiana, part of which is in a slight risk ERO today. A cold front is very slowly moving through the Quad State, providing a line for storm development this afternoon and evening. Low pressure is located further north of the CWA and an upper trough is approaching, expected to move through this evening into tonight. Evening storm activity should primarily be located in Western Kentucky, exiting the Quad State by midnight. Dry conditions are expected for Monday as the trough moves east of the Quad State. The cold front stalls just to the southeast, resulting in seasonable temperatures with highs near 90, while lows remain in the upper 60s to near 70. The sky brings a few fireworks for Independence Day as some but not all models lift the front back into the area. Scattered showers and isolated storms are possible, mainly in the afternoon hours, diminishing in the evening. With the return of the frontal boundary, temperatures lift slightly with highs in the lower half of the 90s and heat index values peaking in the 95-100 range. .LONG TERM...(Wednesday through Sunday) Issued at 317 PM CDT Sun Jul 2 2023 Active weather continues for the latter half of the week. With the stalled out boundary remaining over the Quad State, thunderstorms remain possible on Wednesday. A stronger cold front advances from the Upper Midwest, with models disagreeing on timing. The GFS is fastest with arrival Wednesday evening, while ensemble spread leans towards Thursday morning. A D4 slight risk of severe weather covers part of SEMO with the arrival of the front. This system will need to be monitored as we move closer to see whether strong to severe storms pose a problem, potentially Thursday afternoon which has the highest PoPs in the NBM. Once again, the frontal boundary is likely to stall out south of the forecast area Friday and Saturday resulting in lingering precip chances for now with high pressure over the Great Lakes. Temperatures lean towards their coolest for the week, primarily in the upper half of the 80s for highs. && .AVIATION... Issued at 1231 PM CDT Sun Jul 2 2023 Showers and storms are expected through the afternoon hours, mainly along an axis near the Ohio River, shifting to Western Kentucky for late afternoon and the early evening. Some of these storms will be severe with damaging winds. MVFR cigs are unlikely to lower further. Vsby drops are expected with storms. Non- thunderstorm winds will gust to around 17-20 kts out of the southwest, becoming light tonight. Cloud cover diminishes tonight with mostly clear skies tomorrow. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...ATL LONG TERM...ATL AVIATION...ATL
Hazardous weather outlook, Jul 2, 2:22 PM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 222 PM CDT Sun Jul 2 2023 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031930- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 222 PM CDT Sun Jul 2 2023 /322 PM EDT Sun Jul 2 2023/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch remains in effect until 8pm central this evening for the Quad State region. Scattered to numerous thunderstorms are developing this afternoon through early tonight. Some of these storms will be severe, with damaging winds, large hail, and a tornado or two all possible. The greatest risk of severe weather will be across southwest Indiana, southern Illinois, the Missouri Bootheel, and western Kentucky. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a daily chance of thunderstorms Tuesday through Saturday. The activity is expected to be isolated Tuesday and Wednesday, more numerous on Thursday, and isolated on Friday and Saturday. Heavy rain and lightning will be the primary hazards, but periods of stronger storms cannot be ruled out, especially on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter reports of severe weather hazards and flooding issues are appreciated.
In the hours before
Local storm report, Jul 2, 2:25 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
225 PM CDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM Hail Carbondale 37.72N 89.22W
07/02/2023 E1.00 inch Jackson IL Public
Report from mPING: Quarter (1.00 in.).
&&
SGELocal storm report, Jul 2, 2:42 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
242 PM CDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Dmg 1 ESE Allenville 37.22N 89.74W
07/02/2023 Cape Girardeau MO Trained Spotter
60 mph estimated wind speed. Tree limbs
blown off. Heavy rain and pea sized hail.
&&
SGELocal storm report, Jul 2, 2:43 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
243 PM CDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Tstm Wnd Dmg 1 SE Herrin 37.79N 89.02W
07/02/2023 Williamson IL Public
Report from mPING: tree limbs broken; Power
poles broken.
&&
SGELocal storm report, Jul 2, 3:01 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
301 PM CDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tstm Wnd Dmg Norris City 37.98N 88.33W
07/02/2023 White IL Public
Trees and tree limbs down, damage to gate.
&&
SGELocal storm report, Jul 2, 3:03 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
303 PM CDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tstm Wnd Dmg Norris City 37.98N 88.33W
07/02/2023 White IL Public
Corrects previous tstm wnd dmg report from
Norris City. Trees and tree limbs down,
damage to gate. estimated 65 mph.
&&
SGELocal storm report, Jul 2, 3:09 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
309 PM CDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Tstm Wnd Dmg 1 SW West Frankfort 37.89N 88.94W
07/02/2023 Franklin IL Public
Large branches down. One shoved into the
ground. 65 mph estimated wind speed.
&&
SGEThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:28 PM CDT | Severe Thunderstorm Warning | PAH | Massac | 24 min |
| Jul 2, 12:34 AM CDT | Special Weather Statement | PAH | Massac | 26 min |
| Jul 2, 12:58 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Saline, White | 47 min |
| Jul 2, 1:05 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 40 min |
| Jul 2, 1:14 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union, Williamson | 46 min |
| Jul 2, 1:21 PM CDT | Severe Thunderstorm Warning | PAH | Saline, Williamson | 39 min |
| Jul 2, 1:24 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 51 min |
| Jul 2, 1:43 PM CDT | Severe Thunderstorm Warning | PAH | Saline, Williamson | 47 min |
| Jul 2, 1:57 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline, White | 48 min |
| Jul 2, 2:06 PM CDT | Areal Flood Advisory | PAH | Franklin, Gallatin, Hamilton, Saline, White, Williamson | 3 hr |
| Jul 2, 2:10 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Williamson | 35 min |
| Jul 2, 2:13 PM CDT | Areal Flood Advisory | PAH | Alexander, Jackson, Pulaski, Union | 3 hr |
| Jul 2, 2:13 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 47 min |
| Jul 2, 2:22 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 38 min |
| Jul 2, 2:34 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 41 min |
| Jul 2, 2:47 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski, Union | 43 min |
| Jul 2, 2:52 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Williamson | 38 min |
| Jul 2, 3:00 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Pulaski, Union | 45 min |
| Jul 2, 3:10 PM CDT | Areal Flood Advisory | PAH | Gallatin | 3 hr |
| Jul 2, 3:38 PM CDT | Severe Thunderstorm Warning | PAH | Hardin, Massac, Pope | 41 min |
| Jul 2, 3:53 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 52 min |
| Jul 2, 4:02 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wayne, White | 43 min |
| Jul 2, 4:08 PM CDT | Severe Thunderstorm Warning | PAH | Hardin | 31 min |
| Jul 2, 4:18 PM CDT | Areal Flood Advisory | PAH | Alexander, Pulaski | 117 min |
| Jul 2, 4:18 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Massac, Pulaski | 42 min |
| Jul 2, 4:32 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 43 min |
| Jul 2, 4:43 PM CDT | Areal Flood Advisory | PAH | Massac | 98 min |
| Jul 2, 4:51 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 35 min |
| Jul 1, 7:14 PM CDT | Tornado Warning | PAH | Caldwell, Lyon | 31 min |
| Jul 1, 7:33 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins | 30 min |
| Jul 1, 7:53 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Hopkins, McLean, Muhlenberg | 19 min |
| Jul 1, 8:37 PM CDT | Severe Thunderstorm Warning | PAH | Fulton | 37 min |
| Jul 1, 8:59 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Hickman | 46 min |
| Jul 1, 9:19 PM CDT | Special Weather Statement | PAH | Graves, McCracken, Marshall | 41 min |
| Jul 1, 9:46 PM CDT | Special Weather Statement | PAH | McLean | 29 min |
| Jul 1, 9:50 PM CDT | Special Weather Statement | PAH | Caldwell, Crittenden, Livingston, Lyon, Marshall, Trigg | 40 min |
| Jul 1, 10:22 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Muhlenberg and 1 more | 23 min |
| Jul 1, 10:44 PM CDT | Special Weather Statement | PAH | Hopkins, Muhlenberg | 31 min |
| Jul 1, 11:14 PM CDT | Special Weather Statement | PAH | Muhlenberg | 16 min |
| Jul 2, 2:19 AM CDT | Special Weather Statement | PAH | Lyon | 26 min |
| Jul 2, 2:50 AM CDT | Areal Flood Advisory | PAH | Daviess, McLean | 3 hr |
| Jul 2, 3:23 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Livingston, Lyon, Marshall | 37 min |
| Jul 2, 4:02 AM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, Hopkins, McLean, Webster | 118 min |
| Jul 2, 12:19 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 41 min |
| Jul 2, 2:03 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 42 min |
| Jul 2, 2:26 PM CDT | Areal Flood Advisory | PAH | Henderson, Union | 3 hr |
| Jul 2, 2:45 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 45 min |
| Jul 2, 3:27 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 32 min |
| Jul 2, 3:36 PM CDT | Areal Flood Advisory | PAH | Daviess | 3 hr |
| Jul 2, 4:06 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 39 min |
| Jul 2, 4:36 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 24 min |
| Jul 2, 4:49 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, McLean, Muhlenberg | 41 min |
| Jul 2, 5:06 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell | 24 min |
| Jul 2, 5:25 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Hopkins | 35 min |
| Jul 2, 5:49 PM CDT | Special Weather Statement | PAH | Caldwell, Calloway, Lyon, Marshall, Trigg | 56 min |
| Jul 2, 6:16 PM CDT | Special Weather Statement | PAH | Christian, Hopkins, Muhlenberg, Todd | 44 min |
| Jul 2, 6:20 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Hopkins, Muhlenberg, Todd | 40 min |
| Jul 2, 6:51 PM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg, Todd | 19 min |
Nearby
Tornado Warnings in Kentucky, 2023Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.